Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rashes all over body, allergic to aspirin. Using herbalife products. Rashes due to these products?

I have major rash allergies appearing on my body . I have been on herbalife for the last 10 months and am concerned it is from that. I am allergic to aspirin . Is there willowbark in the products? I had rashes from the beginning but they eventually went away. For the last 3 months they been very severe and I am very concerned. I will go off Herbalife for a period to see if that is the problem. I don t want to but I don t feel I have any choice. Nothing else inb my life has changed - so where is the problem? Can you please help. Thank you
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Allergist and Immunologist 's  Response
you are suffering for allergies
when you are allergic to even one sustance they are increase on exposure to medicines like disprin aspirin paracetamol and many more
so get your teststo find out waht are thing you are allergic to and take treatment
so body will not react to drugs and routine things
for allergy tests you can screen by getting blods serum tests for specific antibodies for diferent prod
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor